# SDR GLBA2015110900557

- Difficulty date: November 9, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 38,430 hours, 48,335 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 118110134
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING A SCHEDULED INSPECTION, FOUND THE RT REAR LOWER WING SPAR CAP FROM WING STATION 215.08 - 310.  CORROSION ON THE AFT FLANGE GOING UP ON THE TEE.  REPAIRED IAW EO 15-1900-57-003.
